Communications in Mathematical Sciences

Volume 9 (2011)

Number 3

Infimal convolution regularizations with discrete ℓ1-type functionals

Pages: 797 – 827

DOI: http://dx.doi.org/10.4310/CMS.2011.v9.n3.a7

Authors

S. Setzer (Department of Mathematics and Computer Science, University of Mannheim, Germany)

G. Steidl (Department of Mathematics and Computer Science, University of Mannheim, Germany)

T. Teuber (Department of Mathematics and Computer Science, University of Mannheim, Germany)

Keywords

Infimal convolution, ROF functional, total generalized variation, denoising, alternating direction method of multipliers, Douglas-Rachford splitting, primal dual hybrid gradient

2010 Mathematics Subject Classification

49J52, 49J53, 49M29, 49M37, 68U10

Full Text (PDF format)